# SDR SWAA2015101244819

- Difficulty date: September 23, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 65458050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER SILL WEB CORRODED BETWEEN BS 980 - 986, LBL 45.  R & R WEB IAW SRM & DWG.
